Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 163, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 27, 2016, 1:46 AM CDT for Bastrop County, Lee County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 1:46 AM CDT (06:46 UTC)
- Expired
- May 27, 2016, 2:45 AM CDT
- In force
- 59 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bastrop County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 76 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 10:17 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.8 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2934 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.6
The text
As transmitted.
252
WUUS54 KEWX 270646
SVREWX
TXC021-287-270745-
/O.NEW.KEWX.SV.W.0163.160527T0646Z-160527T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
146 AM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
CENTRAL LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 245 AM CDT
* AT 146 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIDDINGS...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GIDDINGS...DIME BOX...PAIGE...NORTHRUP...LOEBAU...LINCOLN...OLD DIME BOX...
SERBIN...MANHEIM AND HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3025 9669 3024 9674 3020 9674 3011 9685
3003 9701 3005 9703 2999 9709 3023 9720
3041 9682 3039 9679 3032 9674 3032 9669
3029 9665
TIME...MOT...LOC 0646Z 243DEG 15KT 3017 9702
HAIL...1.00IN
WIND...60MPH
$$
ALLEN2 follow-up statements
056
WWUS54 KEWX 270706
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
206 AM CDT FRI MAY 27 2016
TXC021-287-270745-
/O.CON.KEWX.SV.W.0163.000000T0000Z-160527T0745Z/
BASTROP TX-LEE TX-
206 AM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR EAST CENTRAL BASTROP AND CENTRAL LEE COUNTIES...
AT 206 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIDDINGS...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GIDDINGS...DIME BOX...PAIGE...NORTHRUP...LOEBAU...LINCOLN...OLD DIME BOX...
SERBIN...MANHEIM AND HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3025 9669 3024 9674 3020 9674 3011 9685
3003 9701 3005 9703 2999 9709 3023 9720
3041 9682 3039 9679 3032 9674 3032 9669
3029 9665
TIME...MOT...LOC 0706Z 260DEG 20KT 3022 9689
HAIL...1.25IN
WIND...60MPH
$$
ALLEN245
WWUS54 KEWX 270736
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
236 AM CDT FRI MAY 27 2016
TXC021-270746-
/O.CAN.KEWX.SV.W.0163.000000T0000Z-160527T0745Z/
BASTROP TX-
236 AM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BASTROP COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3025 9669 3024 9674 3020 9674 3011 9685
3003 9701 3006 9703 3027 9691 3041 9682
3041 9681 3039 9679 3032 9674 3032 9669
3029 9665
TIME...MOT...LOC 0736Z 243DEG 15KT 3028 9676
$$
TXC287-270745-
/O.CON.KEWX.SV.W.0163.000000T0000Z-160527T0745Z/
LEE TX-
236 AM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHEASTERN LEE COUNTY...
AT 236 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIME BOX...OR 11
MILES NORTHEAST OF GIDDINGS...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GIDDINGS...DIME BOX...SERBIN...NORTHRUP AND LOEBAU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3025 9669 3024 9674 3020 9674 3011 9685
3003 9701 3006 9703 3027 9691 3041 9682
3041 9681 3039 9679 3032 9674 3032 9669
3029 9665
TIME...MOT...LOC 0736Z 243DEG 15KT 3028 9676
HAIL...1.00IN
WIND...60MPH
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:30 AM CDT, 16 minutes earlier.
Area forecast discussion, May 27, 1:30 AM CDT, 16 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 130 AM CDT FRI MAY 27 2016 .UPDATE... Please see the 06Z aviation forecast discussion below. && .AVIATION... Convection continues to flourish north of I-10 early this morning. This will put the focus on thunderstorms over the AUS terminal for the next several hours. Elsewhere, some isolated convection is noted over the southern Edwards Plateau and Rio Grande plains. We'll continue to mention TEMPO groups for TSRA at AUS for the next couple hours, then mention VCTS through 10Z. Elsewhere, convection chances appear low enough to not mention in the forecast for early this morning. Otherwise, cigs will develop this morning and are expected to lower into IFR after 10Z along I-35. Some improvement is expected by mid-morning along I-35, but most sites should remain MVFR well into the afternoon. Out west at KDRT, cigs should lower into MVFR around 10Z, then quickly improve by mid-morning as westerly winds spread over the terminal. && .PREV DISCUSSION... /ISSUED 1109 PM CDT THU MAY 26 2016/ UPDATE... The forecast has been updated for the early cancellation of WW #217 where thunderstorm activity has diminished over the last couple hours. Farther east across the Hill Country, I-35 corridor and into the Hwy. 77 corridor a new severe thunderstorms watch (#221) is now in effect until 3 AM CDT. Rain chances have also been raised significantly for areas generally along and north of I-10. Complicated surface pattern in place with an outflow boundary roughly along a Llano to LaGrange line, with stout southerly flow in the low-levels to the south and southwest of this boundary. In addition, lone cell over the western Hill continues to remain severe while moving eastward. This will lead to additional showers and storms for most areas north of I-10. PREV DISCUSSION... /ISSUED 318 PM CDT THU MAY 26 2016/ UPDATE... In coordination with SPC, we have issued a Severe Thunderstorm Watch along and northwest of a Junction to Uvalde to Del Rio line. Showers and thunderstorms continued to develop over the Serranias del Burro mountains to southwestern Texas. Strong instability and shear are noted across our area. PREV DISCUSSION... /ISSUED 232 PM CDT THU MAY 26 2016/ SHORT TERM (Tonight through Friday Night)... Have issued a Flash Flood Watch for areas along and east of a Burnet to Boerne to San Antonio to Karnes City line for this afternoon through late tonight. A surface boundary from morning rains over Central Texas is slowly drifting south along the I-35 corridor and provided lift to generate showers and thunderstorms. PWS have risen to near 2 inches across the Hill Country and South Central Texas tapering to near 1.5 inches along the Rio Grande. Due to earlier clearing skies allowing convective temperatures to be reached, showers and thunderstorms have developed out west from the Serranias del Burro of Mexico across the Big Bend into southwestern Texas. Expect showers and thunderstorms to continue across the eastern areas with locally heavy rains causing some flooding this afternoon into evening. Showers and thunderstorms out west will organize and move east across our area this evening into the overnight hours. This will cause another round of locally heavy rains. With the rains ongoing in the east adding to the saturated soils...the threat for flooding will continue into the overnight hours especially across eastern areas. An upper level trough will move northeast across the plains states on Wednesday forcing a dryline into the Edwards Plateau and Rio Grande Plains on Friday. Showers and thunderstorms will develop along and east of the dryline. More locally heavy rains are possible with PWS near 1.8 inches east of I-35. CAPEs of 2000 to 4000 j/kg and 0-6 km shear will allow for strong to severe storms this afternoon through Friday evening. LONG TERM (Saturday through Thursday)... A series of upper level impulses will move across the southern tier of states. A moist and unstable airmass lingers over our area due to a persistent southeasterly lower flow off the Gulf of Mexico. As a result, periods of showers and thunderstorms are expected Saturday through Thursday. Similar to the short term, a few strong to severe storms and locally heavy rains with flooding are possible. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 85 73 90 73 86 / 60 40 30 20 30 Austin Bergstrom Intl Airport 85 72 89 72 86 / 60 40 30 20 30 New Braunfels Muni Airport 87 72 88 73 86 / 60 30 30 20 30 Burnet Muni Airport 85 71 88 71 84 / 60 30 30 20 30 Del Rio Intl Airport 95 71 90 73 88 / 10 10 40 30 30 Georgetown Muni Airport 84 72 89 71 85 / 60 40 30 20 30 Hondo Muni Airport 91 73 90 73 87 / 30 20 30 30 30 San Marcos Muni Airport 86 72 88 72 86 / 60 30 30 20 30 La Grange - Fayette Regional 85 75 88 73 87 / 70 40 30 10 30 San Antonio Intl Airport 87 74 88 73 86 / 40 20 30 20 30 Stinson Muni Airport 90 75 90 75 87 / 40 20 30 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM CDT early this morning for the following counties: Bastrop...Bexar...Blanco...Burnet...Caldwell... Comal...De Witt...Fayette...Gonzales...Guadalupe...Hays...Karnes... Kendall...Lavaca...Lee...Travis...Williamson...Wilson. && Mesoscale/Aviation...LH Synoptic/Grids...24 Public Service/Data Collection...Treadway
Hazardous weather outlook, May 26, 5:40 PM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 540 PM CDT THU MAY 26 2016 TXZ171>173-183>194-202>209-217>225-228-272245- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 540 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL TEXAS THIS EVENING AND TONIGHT. WHILE ALL AREAS COULD EXPERIENCE SEVERE WEATHER...THE BEST CHANCE WILL BE MAINLY ALONG AND WEST OF A GIDDINGS TO SEGUIN TO DILLEY LINE. LARGE HAIL WILL BE THE MAIN RISK...BUT DAMAGING WINDS AND A BRIEF TORNADO CAN NOT BE RULED OUT. IN ADDITION...HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR COUNTIES ALONG AND EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED AMOUNTS UP TO 6 INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY ACROSS MOST OF SOUTH CENTRAL TEXAS...WITH THE MAIN AREA OF CONCERN ALONG AND EAST OF U.S. HIGHWAY 281. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINS COULD RESULT IN FLOODING...ESPECIALLY IN AREAS THAT HAVE RECEIVED RECENT SIGNIFICANT RAINFALL. STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE PERIOD WEATHER PATTERN REMAINS INTACT ACROSS SOUTH-CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 27, 12:04 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1204 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM FLASH FLOOD BUDA 30.09N 97.84W
05/27/2016 HAYS TX EMERGENCY MNGR
LOW WATER CROSSING WATER RESCUE ONGOING IN BUDA.
&&
EVENT NUMBER EWX1600449Special weather statement, May 27, 12:11 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1211 AM CDT FRI MAY 27 2016
TXZ173-270600-
WILLIAMSON TX-
1211 AM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WILLIAMSON COUNTY UNTIL
100 AM CDT...
AT 1210 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LEANDER...OR NEAR CEDAR PARK...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROUND ROCK...CEDAR PARK...GEORGETOWN...TAYLOR...GRANGER...SERENADA...
ANDERSON MILL...LEANDER...HUTTO...BARTLETT...LIBERTY HILL...WEIR...
GEORGETOWN DAM...SUN CITY...NOACK...BEYARSVILLE...HOXIE...SCHWERTNER...
WALBURG AND SEWARD JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3079 9740 3050 9728 3048 9755 3050 9758
3050 9760 3048 9764 3048 9768 3047 9769
3046 9784 3053 9787 3054 9787 3057 9790
3066 9794 3083 9753
TIME...MOT...LOC 0510Z 254DEG 28KT 3058 9781
ALLENSpecial weather statement, May 27, 12:43 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1243 AM CDT FRI MAY 27 2016 TXZ193-194-209-270630- FAYETTE TX-BASTROP TX-LEE TX- 1243 AM CDT FRI MAY 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE... SOUTHEASTERN BASTROP AND SOUTH CENTRAL LEE COUNTIES UNTIL 130 AM CDT... AT 1243 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROSANKY...OR 7 MILES SOUTH OF BASTROP...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BASTROP...SMITHVILLE...ROSANKY...CIRCLE D-KC ESTATE...PAIGE...CIRCLE D-KC ESTATES...UPTON...TOGO...KIRTLEY...ALUM CREEK...WINCHESTER...HILLS PRAIRIE AND HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2988 9732 3004 9741 3027 9708 2999 9692 TIME...MOT...LOC 0543Z 245DEG 15KT 3000 9730 ALLEN
Special weather statement, May 27, 1:03 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
103 AM CDT FRI MAY 27 2016
TXZ190-270645-
BLANCO TX-
103 AM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BLANCO COUNTY UNTIL 145
AM CDT...
AT 103 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JOHNSON CITY...OR 7 MILES NORTH OF BLANCO...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BLANCO...JOHNSON CITY...CYPRESS MILL...ROCKY CREEK AND PEDERNALES FALLS
STATE PARK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3043 9813 3042 9813 3041 9814 3035 9818
3014 9826 3009 9846 3025 9855 3045 9820
TIME...MOT...LOC 0603Z 242DEG 24KT 3021 9843
ALLENLocal storm report, May 27, 1:20 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
120 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM FLASH FLOOD 2 ESE BASTROP 30.10N 97.28W
05/27/2016 BASTROP TX EMERGENCY MNGR
HWY 71 EAST OF BASTROP EAST OF TAHITIAN DRIVE AND HWY
21 EAST OF BASTROP NEAR NORFOLK DRIVE ARE BOTH FLOODED
WITH WATER OVER THE ROADWAY.
&&
EVENT NUMBER EWX1600450Local storm report, May 27, 1:30 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
130 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD LOCKHART 29.87N 97.68W
05/27/2016 CALDWELL TX EMERGENCY MNGR
MULTIPLE SWIFTWATER RESCUES AND MULTIPLE ROADS FLOODING
ACROSS CALDWELL COUNTY.
&&
EVENT NUMBER EWX1600451The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:00 PM CDT | Special Weather Statement | EWX | Fayette | 30 min |
| May 26, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 26, 7:23 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 26, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Val Verde | 49 min |
| May 26, 8:27 PM CDT | Special Weather Statement | EWX | Fayette | 33 min |
| May 26, 8:36 PM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| May 26, 8:48 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 42 min |
| May 26, 9:05 PM CDT | Special Weather Statement | EWX | Kerr, Real | 40 min |
| May 26, 9:07 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 113 min |
| May 26, 9:21 PM CDT | Special Weather Statement | EWX | Travis | 39 min |
| May 26, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kerr, Real | 52 min |
| May 26, 9:30 PM CDT | Special Weather Statement | EWX | Fayette | 30 min |
| May 26, 9:46 PM CDT | Special Weather Statement | EWX | Travis | 44 min |
| May 26, 10:06 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 26, 10:06 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Hays, Travis | 39 min |
| May 26, 10:10 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr, Llano | 65 min |
| May 26, 10:16 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 26, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 47 min |
| May 26, 10:53 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Kendall, Kerr, Llano | 52 min |
| May 26, 11:15 PM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| May 26, 11:26 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 49 min |
| May 26, 11:28 PM CDT | River Flood Warning | EWX | Travis | 20 hr |
| May 26, 11:37 PM CDT | Special Weather Statement | EWX | Williamson | 53 min |
| May 26, 11:51 PM CDT | Special Weather Statement | EWX | Blanco | 54 min |
| May 27, 12:03 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 4 hr |
| May 27, 12:03 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 57 min |
| May 27, 12:10 AM CDT | River Flood Warning | EWX | Fayette | 69 hr |
| May 27, 12:11 AM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| May 27, 12:19 AM CDT | River Flood Warning | EWX | Bastrop | 32 hr |
| May 27, 12:21 AM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 54 min |
| May 27, 12:43 AM CDT | Special Weather Statement | EWX | Bastrop | 47 min |
| May 27, 12:47 AM CDT | Tornado Warning | EWX | Bastrop | 28 min |
| May 27, 1:00 AM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 3 hr |
| May 27, 1:03 AM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| May 27, 1:13 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Lee | 15 hr |
| May 27, 1:52 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 53 min |
| May 27, 1:58 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 54 hr |
| May 27, 2:42 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 63 min |
| May 27, 3:28 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 11 hr |
| May 27, 4:34 PM CDT | Special Weather Statement | EWX | Lavaca | 56 min |
| May 27, 4:50 PM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| May 27, 5:27 PM CDT | Special Weather Statement | EWX | Lavaca | 63 min |
| May 27, 5:37 PM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| May 27, 5:46 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
| May 27, 6:08 PM CDT | Areal Flood Advisory | EWX | DeWitt | 2 hr |
| May 27, 6:46 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.